# SDR REXA2019081261155

- Difficulty date: July 26, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311842S
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON INTERNAL STGR 18R BTW FS394 TO FS409.  THE STRINGER WAS REPAIRED IAW SRM 53-00-03-201-001-A02, FIG.53-00-03-995-807,SOLUTION II.
